Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleComplete numerical isolation of real roots in zero-dimensional triangular systems
Author(s) Jin-San Cheng, Xiao Shan Gao, Chee-K. K. Yap
TypeArticle in Journal
AbstractWe present a complete numerical algorithm for isolating all the real zeros of a zero-dimensional triangular polynomial system F_n ⊆ Z [ x_1 x_n ] . Our system F n is general, with no further assumptions. In particular, our algorithm successfully treats multiple zeros directly in such systems. A key idea is to introduce evaluation bounds and sleeve bounds. We also present a much more efficient algorithm for zero-dimensional triangular systems without multiple roots. We implemented our algorithms, and promising experimental results are shown.
KeywordsTriangular system, Real zero isolation, Sleeve bound, Evaluation bound
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S074771710800120X
LanguageEnglish
JournalJournal of Symbolic Computation
Volume44
Number7
Pages768 - 785
Year2009
NoteInternational Symposium on Symbolic and Algebraic Computation
Edition0
Translation No
Refereed No
Webmaster